# SDR DALA2024070906966

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 90,164 hours, 11,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pressure Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 AFT CARGO DOOR LOWER INNER FORWARD PRESSURE PANEL CRACKED. CORRECTIVE ACTION: REPLACED PANEL PER A330 SRM 51-42-11. OK FOR SERVICE. (6093368)
